# SDR HEEA086576

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,332 hours
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI585200
- Part serial: 2260
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO DISPLAY MAP AND WEATHER MODE. SHOP REPAIR.
